# SDR DHL2003805004

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  F/O'S SEAT BELT WILL NOT UNLATCH.2)  REMOVED AND REPLACED F/O'S LAP SEAT BELT PER M/M 25-11-1.
